The Place of an Institution of Higher Pedagogical Education in the Modern System of Mathematical Education in Russia in the Context of the Concept of Mathematical Education Development in the Russian Federation
Anvar N. Khuziakhmetov, Mihail V. Ladoshkin, Uljalgas A. Esnazarova
More Detail


The relevance of the issue considered in the article is substantiated by the fact that at the present stage of mathematical education system development in Russia, there are active discussions concerning the necessity to maintain some institutions of higher pedagogical education. This is in order to provide the opportunity to implement innovative policy in the education system, and to train their graduates in compliance with the requirements for modern society experts in the field of mathematics. The objective of the article is to describe the possibilities of small institutions of higher pedagogical education to realize basic provisions of the Concept of mathematical education development in the Russian Federation. The leading research method of the designated issue is the method of results analysis and modeling of development prospects of a higher education institution, making it possible to transfer the positive experience of the Concept implementation in Mordovian State Pedagogical Institute into the practice of another higher education institution activity. The article represents the ways that Mordovian State Pedagogical Institute, as a typical institution of higher pedagogical education, applies to solve the main problems in the field of general and vocational education declared in the Concept; the major results obtained in the implementation of the Concept provisions; and, proposed guidelines for further development within the context of the Concept implementation. The materials of the article may be useful for teachers of mathematics at institutions of higher pedagogical education as a perspective plan aimed to achieve positive results for mathematical education development in a higher education institution.


This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Research Article

INT ELECT J MATH ED, 2015, Volume 10, Issue 3, 167-176

Publication date: 12 Dec 2015

Article Views: 2738

Article Downloads: 2312

Open Access References How to cite this article